# SDR AWXA200300462

- Difficulty date: April 28, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 53,765 hours, 38,035 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C267935
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK 3 EACH 2 INCH CRACKS WERE FOUND ON NR 3 SLAT SKIN AT FASTENER HOLES ABOVE OUTBOARD AUXILIARY TRACK (HFEC VERIFIED). MAINTENANCE CUTOUT CRACKED SECTION OF NO. 3 SLAT SKIN; FABRICATED A FILLER AND SPLICE PLATE; INSTALLED REPAIR PARTS IAW B737-300 SRM 57-43-01, PG. 216-219, FIG. 206.
